# SDR ASAA2021100136273

- Difficulty date: October 1, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 56,562 hours, 16,444 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 141A06314
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MAIN CABIN FLOOR SUPPORT BEAM UPPER CHORD HAS CORROSION, BS320, RBL-56 DOT:V657. GROUNDED - YES. BLENDED OUT CORROSION, ORIGINAL THICKNESS 0.125 IAW B737-800 SRM 53-10-51.REMOVED 0.037,REMAINING THICKNESS 0.088.AREA OUT OF LIMITS.REPAIRED AREA IAW B737-800 SRM 53-10-51-2R-7REPAIR IS A CATEGORY "A" REPAIR.REMOVED DOT.
